MathSciNet Relay Station
MathSciNet bibliographic data
MR1181163 (94e:40008) 40C99
Fridy, J. A. Statistical limit points. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1187–1192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement